Translator Disclaimer
September 1970 Enumeration of canonical matrices under row equivalence over a principal ideal domain modulo pn
B. R. McDonald
Duke Math. J. 37(3): 393-402 (September 1970). DOI: 10.1215/S0012-7094-70-03750-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.37 • No. 3 • September 1970
Back to Top